KIT | KIT-Bibliothek | Impressum | Datenschutz

Decoupling multistep schemes for elliptic–parabolic problems

Altmann, Robert ; Mujahid, Abdullah ; Unger, Benjamin ORCID iD icon 1
1 Institut für Angewandte und Numerische Mathematik (IANM), Karlsruher Institut für Technologie (KIT)

Abstract:

We study the construction and convergence of decoupling multistep schemes of higher order using the
backward differentiation formulae for an elliptic–parabolic problem, which includes multiple-network poroelasticity
as a special case. These schemes were first introduced in [Altmann, Maier, Unger, BIT Numer. Math., 64:20, 2024],
where a convergence proof for the second-order case is presented. Here, we present a slightly modified version of
these schemes using a different construction of related time delay systems. We present a novel convergence proof
relying on concepts from G-stability applicable for any order and providing a sharper characterization of the required
weak coupling condition. The key tool for the convergence analysis is the construction of a weighted norm enabling
a telescoping argument for the sum of the errors.


Verlagsausgabe §
DOI: 10.5445/IR/1000197686
Veröffentlicht am 09.10.2026
Cover der Publikation
Zugehörige Institution(en) am KIT Institut für Angewandte und Numerische Mathematik (IANM)
Publikationstyp Zeitschriftenaufsatz
Publikationsjahr 2026
Sprache Englisch
Identifikator ISSN: 2426-8399
KITopen-ID: 1000197686
Erschienen in The SMAI Journal of computational mathematics
Verlag Institut Henri Poincaré
Band 12
Seiten 371–391
Vorab online veröffentlicht am 26.08.2026
Externe Relationen Siehe auch
Nachgewiesen in OpenAlex
Scopus
KIT – Die Universität in der Helmholtz-Gemeinschaft
KITopen Landing Page